# SDR AWXA960592

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2592 - DURING ROUTINE MAINTENANCE CEHCK, FOUND RIGHT OVERWING EXIT INTERIOR EXIT SIGN ON DOOR FRAME INOP.  REPLACED BATTERY POWER CHARGER WITH SERVICEABLE,  OPS CHECK NORMAL.  (M)
